# SDR DHL2003873609

- Difficulty date: July 7, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 97540241
- Condition: Cracked
- Location: Fuselage
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FLOORBEAM TO DOOR JAMB FITTING SHOWS 3.500 CRACK. (STA.280.000, RBL-45) PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1. REMOVED CRACKED FITTING IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 9. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW FITTING IAW SRM 51-1-20D PG 9, SRM 51-1-21 PG 1.
